This work looks at the theory of octonionic slice regular functions through the lens of differential topology. It proves a full-fledged version of the open mapping theorem for octonionic slice regular functions. Moreover, it opens the path for a possible use of slice regular functions in the study of almost-complex structures in eight dimensions.
Cite this article
Riccardo Ghiloni, Alessandro Perotti, Caterina Stoppato, Slice regular functions and orthogonal complex structures over . J. Noncommut. Geom. 16 (2022), no. 2, pp. 637–676DOI 10.4171/JNCG/452